# SDR SIMA20250221004

- Difficulty date: February 21, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N329DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 23,871 hours, 16,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085493405
- Condition: Corroded
- Location: Fr 77-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-009: AFT CARGO DOOR SEAL DEPRESSOR HAS CORROSION AROUND MULTIPLE NUTPLATE HOLES AT AREA COVERED BY PROTECTIVE SILL. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED THE AFT CARGO DOOR LOWER FWD, MIDDLE, AND AFT SEAL DEPRESSORS IAW ERJ 175 SRM 51-40-- 08 AND AMM 20-10-01
